# SDR ZIAA961137

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 57505151
- Condition: Out Of Round
- Location: Nr 2
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED NR 2 NOZZLE OUT OF ROUND, 10-12 O'CLOCK.  REPAIRED IAW DWG A74-R01.  (X)
